Multiple-Valued Logics for Theorem Proving in First order Logic with Equality

Robert J Bignall, Matthew Spinks

    Research output: Chapter in Book/Report/Conference proceedingConference PaperResearchpeer-review

    2 Citations (Scopus)
    Original languageEnglish
    Title of host publicationProceedings of The 28th ISMUL Symposium on Multiple-Valued Logic
    Place of PublicationLos Angeles California USA
    PublisherIEEE Computer Society
    Pages102 - 107
    Number of pages6
    ISBN (Print)0-8186-8372-4
    Publication statusPublished - 1998
    Event28th IEEE International Symposium on Multiple-Valued Logic - Fukuoka Japan, Los Angeles California USA
    Duration: 1 Jan 1998 → …

    Conference

    Conference28th IEEE International Symposium on Multiple-Valued Logic
    CityLos Angeles California USA
    Period1/01/98 → …

    Cite this

    Bignall, R. J., & Spinks, M. (1998). Multiple-Valued Logics for Theorem Proving in First order Logic with Equality. In Proceedings of The 28th ISMUL Symposium on Multiple-Valued Logic (pp. 102 - 107). IEEE Computer Society.